# SDR DL73K000706

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Aircraft time: 42,212 hours, 35,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775553
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EDGE OF THE CARGO DOOR CUTOUT WAS STRUCK BY GROUND EQUIPMENT BETWEEN STRINGERS 20R & 21R.  THE DAMAGE WAS      REMOVED WITH A 1 WIDE X 9 TALL CUTOUT IN THE SKIN ASSY AND BEARSTRAP.  THE DAMAGE  CUTOUT WAS REPAIRED WITH TWO EXTERNAL ALUMINUM DOUBLERS INSTALLED PER ER/A 369761-14, REV A.
